# SDR SWAA2022021818957

- Difficulty date: August 28, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 41,752 hours, 24,575 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO R/H TRANSITION ANGLE HAS EVIDENCE OF CORROSION BETWEEN STA 500 TO 500A. / CORROSION FOUND OUT OF LIMITS PER SRM 53-00-53-1A-2 ; REMOVED TRANSITION ANGLE ; PER SRM 51-40-01 ; LOCATED AND DRILLED NEW ANGLE PER SRM. 51-10-05 ; INSTALLED NEW TRANSITION ANGLE FROM STA. 500 TO 500A PER SRM 51-10-02
